Open Access
Translator Disclaimer
February 2017 Strong rate of tamed Euler–Maruyama approximation for stochastic differential equations with Hölder continuous diffusion coefficient
Hoang-Long Ngo, Duc-Trong Luong
Braz. J. Probab. Stat. 31(1): 24-40 (February 2017). DOI: 10.1214/15-BJPS301

Abstract

We study the strong rate of convergence of the tamed Euler–Maruyama approximation for one-dimensional stochastic differential equations with superlinearly growing drift and Hölder continuous diffusion coefficients.

Citation

Download Citation

Hoang-Long Ngo. Duc-Trong Luong. "Strong rate of tamed Euler–Maruyama approximation for stochastic differential equations with Hölder continuous diffusion coefficient." Braz. J. Probab. Stat. 31 (1) 24 - 40, February 2017. https://doi.org/10.1214/15-BJPS301

Information

Received: 1 January 2015; Accepted: 1 September 2015; Published: February 2017
First available in Project Euclid: 25 January 2017

zbMATH: 1380.60062
MathSciNet: MR3601659
Digital Object Identifier: 10.1214/15-BJPS301

Keywords: Euler–Maruyama approximation , Hölder continuous diffusion , irregular coefficients , Stochastic differential equation , strong approximation , superlinearly growing drift

Rights: Copyright © 2017 Brazilian Statistical Association

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.31 • No. 1 • February 2017
Back to Top